# SDR UIEA200200051

- Difficulty date: October 9, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF650E2
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Part number: 751780010002
- Condition: Failed
- Location: Nr 1 Mode
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, TRANSPONDER FAIL LIGHT ILLUMINATED WITH NR 1 SET SELECTED.  SELECTED NR 2 TO NO AVAIL.  CIRCUIT BREAKER CHECKED OK.  DIVERTED.  C/A:  REPLACED MODE S TRANSPONDER IAW MM.  TEST CARRIED OUT.  OPS CHECK SATISFACTORY.  ALSO ATC TRANSPONDER NR 2 TRANSFERRED TO DMI.
